Skip to main content
Skip to main navigation menu
Skip to site footer
Home
All Issues
Dynamic Surveys
Submissions
About
About the Journal
Contact
Editorial Team
Search
Search
Register
Login
Home
/
Archives
/
Volume 32, Issue 1 (2025)
Volume 32, Issue 1 (2025)
The 3-Dicritical Semi-Complete Digraphs
Frédéric Havet, Florian Hörsch, Lucas Picasarri-Arrieta
P1.1
PDF
On the Asymptotic Behavior for Partitions Separated by Parity
Kathrin Bringmann, William Craig, Caner Nazaroglu
P1.2
PDF
Counting Occurrences of Patterns in Permutations
Andrew R. Conway, Anthony J Guttmann
P1.3
PDF
A Refinement of and a Companion to MacMahon's Partition Identity
Matthew C. Russell
P1.4
PDF
Maximum Spread of $K_{s,t}$-Minor-Free Graphs
William Linz, Linyuan Lu, Zhiyu Wang
P1.5
PDF
A Constructive Winning Maker Strategy in the Maker-Breaker $C_4$-Game
Matthias Sowa, Anand Srivastav
P1.6
PDF
On (Shape-)Wilf-Equivalence of Certain Sets of (Partially Ordered) Patterns
Alexander Burstein, Tian Han, Sergey Kitaev, Philip B. Zhang
P1.7
PDF
Long Cycles in Percolated Expanders
Maurício Collares, Sahar Diskin, Joshua Erde, Michael Krivelevich
P1.8
PDF
Sharp Szemerédi-Trotter Constructions in the Plane
Larry Guth, Olivine Silier
P1.9
PDF
Piercing Independent Sets in Graphs without Large Induced Matching
Jiangdong Ai, Hong Liu, Zixiang Xu, Qiang Zhou
P1.10
PDF
Kromatic Quasisymmetric Functions
Eric Marberg
P1.11
PDF
Demazure Crystals for Flagged Key Polynomials
Jiayi Wen
P1.12
PDF
Homological Algebra of Nakayama Algebras and 321-Avoiding Permutation
Eirini Chavli, Rene Marczinzik
P1.13
PDF
Permanental Inequalities for Totally Positive Matrices
Mark Skandera, Daniel Soskin
P1.14
PDF
The Clairvoyant Maître d'
Reed Acton, T. Kyle Petersen, Blake Shirman, Bridget Eileen Tenner
P1.15
PDF
Generalized Ramsey Numbers at the Linear and Quadratic Thresholds
Patrick Bennett, Ryan Cushman, Andrzej Dudek
P1.16
PDF
The Linear $q$-Hypergraph Process
Sayok Chakravarty, Nicholas Spanier
P1.17
PDF
On the Quantum Chromatic Numbers of Small Graphs
Olivier Lalonde
P1.18
PDF
Independent Removable Edges in Cubic Bricks
Fuliang Lu, Jianguo Qian
P1.19
PDF
The Maximum Number of Connected Sets in Regular Graphs
Stijn Cambie, Jorik Jooken, Jan Goedgebeur
P1.20
PDF
On the Evolution of Random Integer Compositions
David Bevan, Dan Threlfall
P1.21
PDF
A Proof of the $(n,k,t)$ Conjectures
Stacie Baumann, Joseph Briggs
P1.22
PDF
A Note on Uncountably Chromatic Graphs
Nathan Bowler, Max Pitz
P1.23
PDF
New Strongly Regular Graphs Found via Local Search for Partial Difference Sets
Andrew C. Brady
P1.24
PDF
The Number of Edge Colorings with Small Independence Number and No Monochromatic $H$
Xinyu Hu, Qizhong Lin, Jiaxi Nie
P1.25
PDF
Graphs without a 3-Connected Subgraph are 4-Colourable
Édouard Bonnet, Carl Feghali, Tung Nguyen, Alex Scott, Paul Seymour, Stéphan Thomassé, Nicolas Trotignon
P1.26
PDF
On Set Representation of Bounded Degree Hypergaphs
Ayush Basu, Griffin Johnston, Vojtěch Rödl, Marcelo Sales
P1.27
PDF
Lower Bounds on Face Numbers of Polytopes with $m$ Facets
Joshua Hinman
P1.28
PDF
Generalized Crowns in Linear $r$-Graphs
Lin-Peng Zhang, Hajo Broersma, Ligong Wang
P1.29
PDF
The Minimum Spectral Radius of $tP_3$- or $K_5$-Saturated Graphs via the Number of $2$-Walks
Jiangdong Ai, Pei Liu, Suil O, Junxue Zhang
P1.30
PDF
A Hypergraph Analog of Dirac's Theorem for Long Cycles in 2-Connected Graphs, II: Large Uniformities
Alexandr Kostochka, Ruth Luo, Grace McCourt
P1.31
PDF
An Interlacing Property of the Signless Laplacian of Threshold Graphs
Christoph Helmberg, Guilherme Porto, Guilherme Torres, Vilmar Trevisan
P1.32
PDF
Some Bounds on the Threshold Dimension of Graphs
Mathew C. Francis, Atrayee Majumder, Rogers Mathew
P1.33
PDF
The Degree Threshold for Covering with all the Connected $3$-Graphs with $3$ Edges
Yue Ma, Xinmin Hou, Zhi Yin
P1.34
PDF
Minimum Degree Conditions for Hamilton $l$-Cycles in $k$-Uniform Hypergraphs
Jie Han, Lin Sun, Guanghui Wang
P1.35
PDF
Braces of Perfect Matching Width 2
Archontia C. Giannopoulou, Meike Hatzel, Sebastian Wiederrecht
P1.36
PDF
Structural Szemerédi-Trotter for Lattices and their Generalizations
Shival Dasu, Adam Sheffer, Junxuan Shen
P1.37
PDF
Pascal's Formulas and Vector Fields
Philippe Chassaing, Jules Flin, Alexis Zevio
P1.38
PDF
A Combinatorial Interpretation of the Noncommutative Inverse Kostka Matrix
Edward E. Allen, Sarah K. Mason
P1.39
PDF
Ascent Sequences Avoiding a Triple of Length-3 Patterns
David Callan, Toufik Mansour
P1.40
PDF
Shellability of Componentwise Discrete Polymatroids
Antonino Ficarra
P1.41
PDF
Problems, Proofs, and Disproofs on the Inversion Number
Guillaume Aubian, Frédéric Havet, Florian Hörsch, Felix Kingelhoefer, Nicolas Nisse, Clément Rambaud, Quentin Vermande
P1.42
PDF
Low Rank Groups of Lie Type Acting Point- and Line-Primitively on Finite Generalised Quadrangles
Vishnuram Arumugam, John Bamberg, Michael Giudici
P1.43
PDF
A Note on the Invertibility of Oriented Graphs
Natalie Behague, Tom Johnston, Natasha Morrison, Shannon Ogden
P1.44
PDF
The Image of a Tropical Linear Space
Joshua Mundinger
P1.45
PDF